# SDR HEEA967313

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413AHDADF1428
- Condition: Failed
- Location: Strobe
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO POWER COMING OUT OF POWER SUPPLY. SENT TO WHELAN ENGINE CO. FOR INSPECTION AND REPAIR.
